Asymmetry of Convolution Norms on Lie Groups

A. H. Dooley, Sanjiv Kumar Gupta, Fulvio Ricci

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We prove that on most connected non-commutative Lie groups there exists a convolution operator which is bounded on L p but unbounded on L q for every q not belonging to the interval with endpoints 2 and p. Furthermore, the kernel of such an operator can be supported on an arbitrary neighbourhood of the identity.

Original languageEnglish
Pages (from-to)399-416
Number of pages18
JournalJournal of Functional Analysis
Volume174
Issue number2
DOIs
Publication statusPublished - Jul 10 2000

Fingerprint

Convolution Operator
Asymmetry
Convolution
kernel
Norm
Interval
Arbitrary
Operator

ASJC Scopus subject areas

  • Analysis

Cite this

Asymmetry of Convolution Norms on Lie Groups. / Dooley, A. H.; Gupta, Sanjiv Kumar; Ricci, Fulvio.

In: Journal of Functional Analysis, Vol. 174, No. 2, 10.07.2000, p. 399-416.

Research output: Contribution to journalArticle

Dooley, A. H. ; Gupta, Sanjiv Kumar ; Ricci, Fulvio. / Asymmetry of Convolution Norms on Lie Groups. In: Journal of Functional Analysis. 2000 ; Vol. 174, No. 2. pp. 399-416.
@article{585301c952de48a8bc57b35f2c5ade64,
title = "Asymmetry of Convolution Norms on Lie Groups",
abstract = "We prove that on most connected non-commutative Lie groups there exists a convolution operator which is bounded on L p but unbounded on L q for every q not belonging to the interval with endpoints 2 and p. Furthermore, the kernel of such an operator can be supported on an arbitrary neighbourhood of the identity.",
author = "Dooley, {A. H.} and Gupta, {Sanjiv Kumar} and Fulvio Ricci",
year = "2000",
month = "7",
day = "10",
doi = "10.1006/jfan.2000.3573",
language = "English",
volume = "174",
pages = "399--416",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Asymmetry of Convolution Norms on Lie Groups

AU - Dooley, A. H.

AU - Gupta, Sanjiv Kumar

AU - Ricci, Fulvio

PY - 2000/7/10

Y1 - 2000/7/10

N2 - We prove that on most connected non-commutative Lie groups there exists a convolution operator which is bounded on L p but unbounded on L q for every q not belonging to the interval with endpoints 2 and p. Furthermore, the kernel of such an operator can be supported on an arbitrary neighbourhood of the identity.

AB - We prove that on most connected non-commutative Lie groups there exists a convolution operator which is bounded on L p but unbounded on L q for every q not belonging to the interval with endpoints 2 and p. Furthermore, the kernel of such an operator can be supported on an arbitrary neighbourhood of the identity.

UR - http://www.scopus.com/inward/record.url?scp=0012951105&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0012951105&partnerID=8YFLogxK

U2 - 10.1006/jfan.2000.3573

DO - 10.1006/jfan.2000.3573

M3 - Article

VL - 174

SP - 399

EP - 416

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 2

ER -